News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Fungal infections

Question: yeat or something else?


 kathy - Thu Sep 23, 2004 11:26 am

i took an over the counter medication for yeast infection before i went to bed. later in the day i started bleeding.is this something i should worry about? or is it normal?
 Theresa Jones, RN - Sun Oct 03, 2004 7:17 am

User avatar Hi Kathy,
The most common side effect of vaginal yeast medications is burning and itching. Although bleeding isn't one of the listings it's not impossible. Was the bleeding perhaps, close to your regular menstrual cycle or related to birth control?
Sincerely,
Rntdj

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here